Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 66, NWS Austin/San Antonio, TX

April 25, 2015DeWitt County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2015, 6:34 AM CDT for DeWitt County, Lavaca County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 6:34 AM CDT (11:34 UTC)
Expired
Apr 25, 2015, 7:06 AM CDT
In force
32 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeWitt County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 118 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:09 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2964 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2964 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WUUS54 KEWX 251134
SVREWX
TXC123-285-251230-
/O.NEW.KEWX.SV.W.0066.150425T1134Z-150425T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 AM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHERN LAVACA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 730 AM CDT

* AT 633 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CUERO...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CUERO...YOAKUM...EZZELL...SPEAKS...TERRYVILLE...HOPE...EDGAR...
  KOERTH...CONCRETE...VIENNA AND HIGHWAY 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2906 9694 2910 9697 2905 9706 2908 9729
      2926 9730 2945 9668 2934 9656
TIME...MOT...LOC 1133Z 269DEG 33KT 2916 9728 

HAIL...1.00IN
WIND...60MPH
 
$$

EMP
2 follow-up statements
752 
WWUS54 KEWX 251154
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
654 AM CDT SAT APR 25 2015

TXC123-251202-
/O.CAN.KEWX.SV.W.0066.000000T0000Z-150425T1230Z/
DEWITT TX-
654 AM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEWITT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2907 9694 2930 9714 2945 9668 2934 9656
TIME...MOT...LOC 1152Z 263DEG 34KT 2921 9695 

$$

TXC285-251230-
/O.CON.KEWX.SV.W.0066.000000T0000Z-150425T1230Z/
LAVACA TX-
654 AM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHERN LAVACA COUNTY...

AT 652 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EZZELL...OR 13
MILES SOUTHEAST OF YOAKUM...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YOAKUM...SPEAKS...EZZELL...HOPE...KOERTH...VIENNA AND HIGHWAY 77. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2907 9694 2930 9714 2945 9668 2934 9656
TIME...MOT...LOC 1152Z 263DEG 34KT 2921 9695 

HAIL...1.00IN
WIND...60MPH
 
$$

EMP
441 
WWUS54 KEWX 251206
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
706 AM CDT SAT APR 25 2015

TXC285-251215-
/O.CAN.KEWX.SV.W.0066.000000T0000Z-150425T1230Z/
LAVACA TX-
706 AM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAVACA COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER...HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2907 9694 2930 9714 2945 9668 2934 9656
TIME...MOT...LOC 1202Z 269DEG 33KT 2921 9680 

$$

EMP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:50 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 25, 3:50 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 AM CDT SAT APR 25 2015

.SHORT TERM (TODAY THROUGH SUNDAY)...
A CLUSTER OF SHOWERS AND THUNDERSTORMS IS ONGOING FROM DEL RIO
EAST ALONG AND NORTH OF HIGHWAY 90. HI-RES MODELS MOVE THIS
CLUSTER TO THE EAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS
THIS MORNING AHEAD OF THE DRYLINE. MLCAPES OF 2600 J/KG AND VERY
LARGE SHEAR INDICATE POTENTIAL FOR STRONG TO SEVERE STORMS. SPC
HAS ISSUED SEVERE THUNDERSTORM WATCH 107 FOR MUCH OF SOUTH CENTRAL
TEXAS THROUGH 15Z OR 10 AM CDT. PWS NEAR 1.5 INCHES INDICATES SOME
LOCALLY HEAVY DOWNPOURS AS WELL. FORTUNATELY...THE STORMS ARE
RATHER PROGRESSIVE AND WIDESPREAD FLASH FLOODING IS NOT EXPECTED.
SOME MINOR FLOODING IS POSSIBLE WHERE CELLS TRAIN ACROSS THE SAME
AREAS. IN THE WAKE OF THE DRYLINE...A MORE STABLE AND DRIER
AIRMASS TAKES HOLD FOR THIS AFTERNOON INTO TONIGHT. WELL ABOVE
AVERAGE TEMPERATURES CAN BE EXPECTED TODAY DUE TO WESTERLY
BOUNDARY LAYER FLOW. SOUTHERLY LOWER LEVEL FLOW RETURNS TONIGHT
INTO SUNDAY AS AN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT
BASIN MOVES ACROSS THE DESERT SOUTHWEST. MOISTURE INCREASES
LEADING TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
MUCH OF SOUTH CENTRAL TEXAS. STRONG SHEAR AND HIGH CAPES COULD
ALLOW FOR SOME STRONG TO SEVERE STORMS LATE SUNDAY.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
THE UPPER LEVEL TROUGH BRINGS THE DRYLINE THEN COLD FRONT THROUGH
MUCH OF THE AREA MONDAY INTO MONDAY EVENING. EXPECT SHOWERS AND
THUNDERSTORMS ALONG AND AHEAD OF IT. HIGH CAPES AND STRONG SHEAR
INDICATE SOME STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH
LOCALLY HEAVY DOWNPOURS. A COLD FRONT MOVES THROUGH WITH A DRIER
AIRMASS. THE UPPER LEVEL TROUGH BROADENS WITH SOME WRAPAROUND
SHOWERS AND THUNDERSTORMS ACROSS CENTRAL TEXAS ON TUESDAY. A DRIER
AIRMASS FOR MID TO LATE NEXT WEEK WITH WELL BELOW AVERAGE
TEMPERATURES AS UPPER LEVEL TROUGH SLOWLY PULLS AWAY TO THE EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              90  66  87  66  84 /  20  10  30  30  40
AUSTIN BERGSTROM INTL AIRPORT  88  67  86  65  83 /  20  10  30  30  40
NEW BRAUNFELS MUNI AIRPORT     89  67  87  67  84 /  20  10  30  30  40
BURNET MUNI AIRPORT            87  63  86  62  82 /  -   10  30  40  20
DEL RIO INTL AIRPORT           88  65  90  62  87 /  -   10  10  20  10
GEORGETOWN MUNI AIRPORT        88  66  86  64  83 /  10  10  30  30  30
HONDO MUNI AIRPORT             88  66  88  64  85 /  20  10  20  30  20
SAN MARCOS MUNI AIRPORT        88  67  86  66  83 /  20  10  30  30  40
LA GRANGE - FAYETTE REGIONAL   87  69  86  69  82 /  30  10  20  30  50
SAN ANTONIO INTL AIRPORT       89  67  88  67  85 /  20  10  20  30  20
STINSON MUNI AIRPORT           88  68  88  68  84 /  20  10  20  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 25, 6:01 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 AM CDT SAT APR 25 2015

TXZ171>173-183>194-202>209-217>225-228-261115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
601 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF SOUTH
CENTRAL TEXAS THROUGH 10 AM. A FEW STRONG TO SEVERE STORMS ARE
EXPECTED. LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING
WINDS OF 60 MPH ARE THE MAIN THREATS. AN ISOLATED TORNADO IS
POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS LATE
SUNDAY INTO MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

OTHERWISE...NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

AREA SPOTTERS MAY BE ACTIVATED THIS MORNING.

In the hours before

Local storm report, Apr 25, 5:53 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
553 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TSTM WND DMG     4 E RIO MEDINA          29.44N  98.81W
04/25/2015                   MEDINA             TX   BROADCAST MEDIA

            SEVERAL TREES KNOCKED DOWN BY THUNDERSTORM WINDS.
            RELAYED BY KSAT.

&&

EVENT NUMBER EWX1500267

BF
Local storm report, Apr 25, 5:59 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     HEAVY RAIN       5 NNW LULING            29.75N  97.68W
04/25/2015  M1.12 INCH       CALDWELL           TX   NWS EMPLOYEE

            RAIN FELL FROM 455AM TO 510AM

&&

EVENT NUMBER EWX1500268

SBS
Local storm report, Apr 25, 6:02 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 AM     HAIL             2 ESE ROSSVILLE         29.08N  98.65W
04/25/2015  E1.50 INCH       ATASCOSA           TX   PUBLIC

&&

EVENT NUMBER EWX1500269

SBS
Local storm report, Apr 25, 6:10 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HEAVY RAIN       1 NNE LIVE OAK          29.57N  98.33W
04/25/2015  M2.49 INCH       BEXAR              TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1500270

SBS
Local storm report, Apr 25, 6:11 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
611 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     HAIL             4 WNW FLORESVILLE       29.16N  98.22W
04/25/2015  E1.75 INCH       WILSON             TX   PUBLIC

&&

EVENT NUMBER EWX1500271

SBS
Local storm report, Apr 25, 6:12 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
612 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             1 W LAUGHLIN AFB AUX FI 28.86N 100.54W
04/24/2015  E1.00 INCH       MAVERICK           TX   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL REPORTED BY BORDER PATROL.

0748 PM     TORNADO          2 NW WINTER HAVEN       28.64N  99.88W
04/24/2015                   DIMMIT             TX   LAW ENFORCEMENT

            PICTURE CONFIRMS TORNADO NEAR FM 191 BETWEEN HWY 277
            AND HWY 83. RADAR INDICATES TORNADO LIKELY ON GROUND
            BETWEEN 748 AND 753 PM.

0758 PM     FUNNEL CLOUD     8 N CARRIZO SPRINGS     28.64N  99.86W
04/24/2015                   DIMMIT             TX   LAW ENFORCEMENT

            MULTIPLE REPORTS OF FUNNEL CLOUD NEAR THE ZAVALA-DIMMIT
            COUNTY BORDER BETWEEN CARIZZO SPRINGS AND CRYSTAL CITY

0910 PM     HAIL             PEARSALL                28.89N  99.09W
04/24/2015  E1.00 INCH       FRIO               TX   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL

0245 AM     HAIL             2 SE HONDO              29.34N  99.14W
04/25/2015  E0.50 INCH       MEDINA             TX   LAW ENFORCEMENT

            SEVERAL REPORTS OF PEA TO HALF INCH HAIL IN HONDO.

0315 AM     TSTM WND DMG     5 E RIO MEDINA          29.42N  98.80W
04/25/2015                   BEXAR              TX   PUBLIC

            AT TEXAS RESEARCH PARK. SMALL TREE LIMBS DOWN LESS THAN
            2 INCHES. 1.00-1.25 INCHES OF RAIN IN 1 HOUR.

0320 AM     HAIL             1 NE UVALDE             29.23N  99.77W
04/25/2015  E0.62 INCH       UVALDE             TX   PUBLIC

            PEA TO DIME SIZE HAIL

0330 AM     HAIL             1 SSE SEA WORLD         29.44N  98.69W
04/25/2015  E2.00 INCH       BEXAR              TX   TRAINED SPOTTER

            TREE LIMBS GREATER THAN 2 INCHES DOWN IN ADDITION TO
            HAIL.

0343 AM     HAIL             3 SSW LEON VALLEY       29.45N  98.63W
04/25/2015  E0.50 INCH       BEXAR              TX   PUBLIC

0351 AM     HAIL             SEA WORLD               29.46N  98.70W
04/25/2015  E0.88 INCH       BEXAR              TX   PUBLIC

0354 AM     TSTM WND DMG     HONDO                   29.36N  99.16W
04/25/2015                   MEDINA             TX   LAW ENFORCEMENT

            TREES DOWN... 4-5 TRAILERS FLIPPED AT HWY 90 AND 173...
            DOORS BLOWN OUT OF FORD DEALERSHIP

0355 AM     HAIL             3 WSW LEON VALLEY       29.48N  98.65W
04/25/2015  E1.25 INCH       BEXAR              TX   COCORAHS

0415 AM     HAIL             1 SE LEON VALLEY        29.48N  98.60W
04/25/2015  E1.00 INCH       BEXAR              TX   PUBLIC

            NEAR I-410 AND BANDERA IN SAN ANTONIO.

0420 AM     HAIL             3 WNW CASTLE HILLS      29.54N  98.57W
04/25/2015  E1.00 INCH       BEXAR              TX   EMERGENCY MNGR

            AT I-10 AND FREDERICKSBURG RD IN SAN ANTONIO.

0445 AM     TSTM WND DMG     4 E RIO MEDINA          29.44N  98.81W
04/25/2015                   MEDINA             TX   BROADCAST MEDIA

            SEVERAL TREES KNOCKED DOWN BY THUNDERSTORM WINDS.
            RELAYED BY KSAT.

0447 AM     HAIL             2 ESE ROSSVILLE         29.08N  98.65W
04/25/2015  E1.50 INCH       ATASCOSA           TX   PUBLIC

0449 AM     HAIL             2 SW SEA WORLD          29.44N  98.72W
04/25/2015  E1.00 INCH       BEXAR              TX   PUBLIC

0455 AM     HAIL             DEVINE                  29.15N  98.90W
04/25/2015  E1.25 INCH       MEDINA             TX   TRAINED SPOTTER

0510 AM     HEAVY RAIN       5 NNW LULING            29.75N  97.68W
04/25/2015  M1.12 INCH       CALDWELL           TX   NWS EMPLOYEE

            RAIN FELL FROM 455AM TO 510AM

0520 AM     HAIL             4 WNW FLORESVILLE       29.16N  98.22W
04/25/2015  E1.75 INCH       WILSON             TX   PUBLIC

0523 AM     FLASH FLOOD      SAN ANTONIO             29.46N  98.51W
04/25/2015                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER RESCUES IN SAN ANTONIO. AT 514AM IN THE 12000
            BLOCK OF OLD OCONNOR RD AND AT 523AM AT MOCKINGBIRD LN
            AND N SONGBIRD LN.

0525 AM     HAIL             FLORESVILLE             29.14N  98.16W
04/25/2015  M1.00 INCH       WILSON             TX   EMERGENCY MNGR

0545 AM     HEAVY RAIN       1 NNE LIVE OAK          29.57N  98.33W
04/25/2015  M2.49 INCH       BEXAR              TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1500249 EWX1500252 EWX1500250 EWX1500251 EWX1500253
EWX1500255 EWX1500254 EWX1500256 EWX1500257 EWX1500258 EWX1500262
EWX1500261 EWX1500259 EWX1500260 EWX1500267 EWX1500269 EWX1500264
EWX1500263 EWX1500268 EWX1500271 EWX1500266 EWX1500265 EWX1500270

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Uvalde30 min
Apr 24, 7:05 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala55 min
Apr 24, 7:09 PM CDTSevere Thunderstorm WarningEWXDimmit36 min
Apr 24, 7:32 PM CDTSpecial Weather StatementEWXReal43 min
Apr 24, 7:40 PM CDTSevere Thunderstorm WarningEWXDimmit35 min
Apr 24, 7:49 PM CDTSpecial Weather StatementEWXZavala41 min
Apr 24, 7:53 PM CDTTornado WarningEWXDimmit, Zavala22 min
Apr 24, 8:33 PM CDTSpecial Weather StatementEWXFrio42 min
Apr 24, 8:42 PM CDTSevere Thunderstorm WarningEWXFrio63 min
Apr 24, 9:10 PM CDTTornado WarningEWXAtascosa, Frio50 min
Apr 24, 9:34 PM CDTSpecial Weather StatementEWXAtascosa56 min
Apr 24, 9:55 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson31 min
Apr 25, 1:47 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:02 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:22 AM CDTSpecial Weather StatementEWXMedina38 min
Apr 25, 2:26 AM CDTSevere Thunderstorm WarningEWXMedina34 min
Apr 25, 2:34 AM CDTSpecial Weather StatementEWXUvalde26 min
Apr 25, 2:38 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde52 min
Apr 25, 2:45 AM CDTSpecial Weather StatementEWXKerr45 min
Apr 25, 2:49 AM CDTSpecial Weather StatementEWXComal26 min
Apr 25, 2:59 AM CDTSpecial Weather StatementEWXMedina46 min
Apr 25, 3:06 AM CDTSpecial Weather StatementEWXMedina24 min
Apr 25, 3:09 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:14 AM CDTSevere Thunderstorm WarningEWXBexar, Medina28 min
Apr 25, 3:30 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 25, 3:40 AM CDTAreal Flood AdvisoryEWXBexar, Kinney, Medina, Uvalde3 hr
Apr 25, 3:54 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:56 AM CDTSpecial Weather StatementEWXGuadalupe64 min
Apr 25, 3:57 AM CDTSpecial Weather StatementEWXBexar48 min
Apr 25, 4:07 AM CDTSevere Thunderstorm WarningEWXBexar38 min
Apr 25, 4:19 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina56 min
Apr 25, 4:31 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Medina, Uvalde3 hr
Apr 25, 4:35 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Lee3 hr
Apr 25, 4:46 AM CDTSpecial Weather StatementEWXCaldwell44 min
Apr 25, 4:49 AM CDTSpecial Weather StatementEWXGuadalupe26 min
Apr 25, 4:53 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Karnes, Wilson67 min
Apr 25, 5:00 AM CDTSevere Thunderstorm WarningEWXComal, Guadalupe30 min
Apr 25, 5:25 AM CDTSpecial Weather StatementEWXCaldwell50 min
Apr 25, 5:26 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 25, 5:38 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson67 min
Apr 25, 5:42 AM CDTSpecial Weather StatementEWXFayette33 min
Apr 25, 5:46 AM CDTAreal Flood AdvisoryEWXCaldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more3 hr
Apr 25, 7:00 AM CDTSpecial Weather StatementEWXBexar30 min
Apr 25, 7:30 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more3 hr
Apr 25, 8:15 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales45 min
Apr 25, 8:33 AM CDTSpecial Weather StatementEWXFayette42 min
Apr 25, 12:03 PM CDTRiver Flood WarningEWXBexar, Wilson28 hr
Apr 25, 2:53 PM CDTRiver Flood WarningEWXBexar17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.